# SDR SWIA20231023921

- Difficulty date: September 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD TRAILING EDGE RIB WS130.10 IS CRACKED AT THE AFT LOWER EDGE. (MARKED)   (C-CHECK RO 10/21/2023)   REPAIRED R/H WING T/E RIB AT WS130.0 PER REO 601R-57-51-1031 REV -- DATED 2023-09-29. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
